JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW WEIGHTED OSTROWSKI-GRUSS-CEBYSEV TYPE INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW WEIGHTED OSTROWSKI-GRUSS-CEBYSEV TYPE INEQUALITIES
Liu, Wen-Jun; Huang, Yu; Pan, Xing-Xia;
  PDF(new window)
 Abstract
In this paper, by introducing parameter r>1, new weighted Ostrowski-Gruss-Cebysev type inequalities for 1/p+11/q
 Keywords
weighted Ostrowski-Gruss-Cebysev type inequalities;Holder inequality;properties of modulus;
 Language
English
 Cited by
1.
Some Weighted Integral Inequalities with a Parameter and Applications, Acta Applicandae Mathematicae, 2010, 109, 2, 389  crossref(new windwow)
2.
Asymptotic expressions for error terms of the perturbed mid-point and trapezoid rules, Journal of Interdisciplinary Mathematics, 2012, 15, 6, 449  crossref(new windwow)
3.
New weighted Ostrowski and Čebyšev type inequalities on time scales, Computers & Mathematics with Applications, 2010, 60, 5, 1510  crossref(new windwow)
 References
1.
P. Cerone, J. Roumeliotis, and G. Hanna, On weighted three point quadrature rules, ANZIAM J. 42 (2000), (C), C340-C361 crossref(new window)

2.
S. S. Dragomir, P. Cerone, and J. Roumeliotis, A new generalization of Ostrowski's integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, Appl. Math. Lett. 13 (2000), no. 1, 19-25

3.
S. S. Dragomia, P. Cerone, J. Roumelitis, and S. Wang, A weighted version of Ostrowski inequality for mappings of Holder type and applications in numerical analysis, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 42(90) (1999), no. 4, 301-314

4.
W. J. Liu, Q. L. Xue, and S. F. Wang, Several new perturbed Ostrowski-like type inequalities, JIPAM. J. Inequal. Pure Appl. Math. 8 (2007), no. 4, Article 110, 6 pp

5.
W. J. Liu, Q. L. Xue, and J. W. Dong, New Ostrowski type inequalities involving two functions, J. Appl. Math. & Informatios, 26 (2008), no. 1-2, 291-297

6.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993

7.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Inequalities for Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dordricht-Boston-London, 1994

8.
B. G. Pachpatte, A note on Ostrowski like inequalities, JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 4, Article 114, 4 pp

9.
B. G. Pachpatte, On Ostrowski-Gruss-Cebysev type inequalities for functions whose modulus of derivatives are convex, JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 4, Article 128, 15 pp

10.
A. Rafiq, N. A. Mir, and F. Ahmad, Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to Lp(a, b), Gen. Math. 14 (2006), no. 3, 91-102